# SDR ABXA060041

- Difficulty date: January 15, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 72,113 hours, 26,576 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 5644972
- Part serial: NSN
- Condition: Cracked
- Location: Ws 428 - 463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (AFT SIDE) STRINGER LONGERON 58 WS 428 - 463 END FITTING CRACKED.  REMOVED DAMAGED STRINGER END FITTING TWO CRACKS, ONE 4.5" AND ONE 12.0".  FABRICATED NEW FITTING IAW DAC DWG 5644972.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-3-2.  PERFORMED DYE PENETRANT INSPECTION IAW DAC DWG 5644972.  NO CRACKS NOTED.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW STRINGER END FITTING IAW DC8 SRM 51-1-20D AND 51-3-1.  REMOVED AND REINSTALLED BOOST PUMP MOUNT BRACKET IAW DC8 SRM 51-3-1.  LEAK CHECK OF FASTENERS TO BE ACCOMPLISHED ON ABX JOB CARD 8079005.
